# SDR 2025FA0000161

- Difficulty date: March 8, 2025
- Submitted: March 8, 2025
- Operation: General aviation
- Aircraft: N798QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20655
- Aircraft time: 8,928 hours, 5,230 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Support Bracket
- Condition: Corroded
- Location: Zone 100
- Part time: 8,928 hours, 5,230 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FAIRING SUPPORT AND STRAP HAVE CORROSION PRESENT IN MULTIPLE LOCATIONS OF VARYING THICKNESSES.
